EconPapers    
Economics at your fingertips  
 

Optimal designs for spherical harmonic regression

Linda M. Haines ()
Additional contact information
Linda M. Haines: University of Cape Town

Statistical Papers, 2025, vol. 66, issue 1, No 11, 10 pages

Abstract: Abstract This short paper is concerned with the use of spherical t-designs as optimal designs for the spherical harmonic regression model in three dimensions over a range of specified criteria. The nature of the designs is explored and their availability and suitability is reviewed.

Keywords: Spherical harmonic regression; Spherical t-designs; Optimal designs (search for similar items in EconPapers)
Date: 2025
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00362-024-01630-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:66:y:2025:i:1:d:10.1007_s00362-024-01630-5

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-024-01630-5

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:66:y:2025:i:1:d:10.1007_s00362-024-01630-5